# SDR SWIA201540936

- Difficulty date: March 23, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 28,959 hours, 17,135 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Condition: Cracked
- Location: Cargo Door Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO DOOR FWD TRACK LOWER MID SURROUND FRAME SUPOORT CHANNEL LOWER FLANGE IS CRACKED AND BENT, MARKED WITH GREEN TAPE, C-CHECK RO 3/24/15, REPAIRED THE AFT CARGO DOOR FWD TRACKS LOWER MID SURROUND FRAME SUPPORT CHANNEL LOWER FLANGE.
